3 doctors weighed in:
What are the signs of tylenol (acetaminophen) overdose?
3 doctors weighed in

Dr. Damian Cornacchia
Internal Medicine
1 doctor agrees
In brief: Variable
Nausea and vomiting in od situations is common.
Most of the danger with tylenol (acetaminophen) (acetamenophen) comes from potential liver toxicity which can be fatal. Symptoms could include nausea, vomiting, abdominal pain, cramping, yellow discoloration to eyes/skin and more. It should be suspected in all od's due to the ubiquitous presence of the drug, and one should seek immediate medical attention.

In brief: Variable
Nausea and vomiting in od situations is common.
Most of the danger with tylenol (acetaminophen) (acetamenophen) comes from potential liver toxicity which can be fatal. Symptoms could include nausea, vomiting, abdominal pain, cramping, yellow discoloration to eyes/skin and more. It should be suspected in all od's due to the ubiquitous presence of the drug, and one should seek immediate medical attention.
Dr. Damian Cornacchia
Dr. Damian Cornacchia
Thank
Dr. Ali Seifi
Critical Care
In brief: Acetaminophen
abdominal painappetite loss •coma •convulsions •diarrhea •irritability •jaundicenausea •sweating •upset stomachvomiting symptoms may not occur until 12 or more hours after the Acetaminophen was swallowed.
*more than 7000 mg is toxic.

In brief: Acetaminophen
abdominal painappetite loss •coma •convulsions •diarrhea •irritability •jaundicenausea •sweating •upset stomachvomiting symptoms may not occur until 12 or more hours after the Acetaminophen was swallowed.
*more than 7000 mg is toxic.
Dr. Ali Seifi
Dr. Ali Seifi
Thank
Get help from a real doctor now
Dr. Marsha Davis
Board Certified, Internal Medicine
24 years in practice
67M people helped
Continue
107,000 doctors available
Read more answers from doctors